MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DURACON CS TIBIA INSERT MED 9; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH DURACON CS TIBIA INSERT MED 9; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 67424209
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Discomfort (2330); Injury (2348); Ambulation or Postural Difficulties (2544)
Date of Event 05/13/2004
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: dura duration all poly pat med; cat# 6642-2-100; lot# 00084368.Duracon modular non-beaded cr femur asy; cat# 6632-0-525; lot# nveb.Simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mcl005.Simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mcl005.Simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mcl005.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
This pi is for the right knee.Patient called stating she had bilateral knee replacements done.She reported pain, swelling, difficulty walking and discomfort.Patient would like to know if her implants are part of a recall.

Brand Name
DURACON CS TIBIA INSERT MED 9
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9086978
Report Number0002249697-2019-03263
Device Sequence Number11397347
Product Code MBH
UDI-Device Identifier07613327049497
UDI-Public07613327049497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2008
Device Catalogue Number67424209
Device Lot NumberLPTA322
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient Weight138